A continuous nonlinear Fornasini–Marchesini system of fractional order with nonzero initial conditions is considered. The existence, uniqueness and continuous dependence of solutions on functional parameters are studied. Some results concerning single and mixed fractional derivatives of functions of two variables are presented.
"Nonlinear continuous Fornasini–Marchesini model of fractional order with nonzero initial conditions." J. Integral Equations Applications 32 (1) 19 - 34, Spring 2020. https://doi.org/10.1216/JIE.2020.32.19